MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36700
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle had difficulty being extended.A radio frequency ablation procedure was being performed on a tumor for a patient with cancer.The leveen superslim was being used for this procedure.When the needle was deployed after puncture, it was reported that it was unable to fully open.Another of the same device was then unpacked and the procedure was completed.There were no patient complications that were reported.

Brand Name
LEVEEN COACCESS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10304326
Report Number2134265-2020-09364
Device Sequence Number485288
Product Code GEI
UDI-Device Identifier08714729454922
UDI-Public08714729454922
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2023
Device Model Number36700
Device Catalogue Number36700
Device Lot Number0025186340
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2020
Initial Report FDA Received Date07/21/2020
Patient Sequence Number1